# SDR REXA2013031700571

- Difficulty date: March 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 20,545 hours, 18,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT IS BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-10.
